# SDR DL767971572

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: S270T23020
- Condition: Broken
- Location: Adp
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, RETRACTED GEAR, RAISED FLAPS TO 5 DEG, THEN 1 DEG AND LOST HYD FLUID IN CTR SYS.  FLAPS REMAINED AT 5 DEG, RAISED WITH ALT SYS.  MTC FOUND UNION (P/N S270T230- 20) ON OUTLET OF ADP PUMP BROKEN.  REPLACED WITH AS1582C10.
